# SDR SCNA20130510085

- Difficulty date: May 9, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 43,064 hours, 16,398 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FWD CARGO BAY, FOUND EXFOLIATION CORROSION ON STRINGER CLIP AT STA 500H STRINGER 27R.  REMOVED AND REPLACED STRINGER CLIP AT STA 500H STRINGER 27R.
